MathSciNet Relay Station
MathSciNet bibliographic data
MR41849 20.0X
Chowla, S.; Herstein, I. N.; Moore, W. K. On recursions connected with symmetric groups. I. Canadian J. Math. 3, (1951). 328–334.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement